ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 16, 2011

  • Errata to “$L^p$–$L^q$ estimates for regularly linear hyperbolic systems”

    Marcello D'Abbicco, Sandra Lucente, and Giovanni Taglialatela

    Volume 16, 2011, pages 199-200

  • Singular behavior of the solution of the Helmholtz equation in weighted $L^p$-Sobolev spaces

    Colette De Coster and Serge Nicaise

    Volume 16, 2011, pages 165-198

  • Asymptotic non-degeneracy of the multiple blow-up solutions to the Gel'fand problem in two space dimensions

    Massimo Grossi, Hiroshi Ohtsuka, and Takashi Suzuki

    Volume 16, 2011, pages 145-164

  • Entropy-type conditions for Riemann solvers at nodes

    Mauro Garavello and Benedetto Piccoli

    Volume 16, 2011, pages 113-144

  • Self-similar blow up with a continuous range of values of the aggregated mass for a degenerate Keller-Segel system

    Y. Sugiyama and J.J.L. Velázquez

    Volume 16, 2011, pages 85-112

  • Existence and regularity for critical anisotropic equations with critical directions

    Jérôme Vétoiss

    Volume 16, 2011, pages 61-83

  • Local well posedness and instability of travelling waves in a chemotaxis model

    Martin Meyries

    Volume 16, 2011, pages 31-60

  • Sign-changing solutions for an asymptotically linear Schr"{o}dinger equation with deepening potential well"

    Xiangqing Liu, Yisheng Huang, and Jiaquan Liu

    Volume 16, 2011, pages 1-30

  • The speed of propagation for KPP reaction-diffusion equations within large drift

    Mohammad El Smaily and Stéphane Kirsch

    Volume 16, 2011, pages 361-400

  • A global version of the Darboux theorem with optimal regularity and Dirichlet condition

    B. Dacorogna and O. Kneuss

    Volume 16, 2011, pages 325-360

  • $G$-invariant positive solutions for a quasilinear Schr"odinger equation"

    Shinji Adachi and Tatsuya Watanabe

    Volume 16, 2011, pages 289-324

  • Local well-posedness for Kawahara equation

    Takamori Kato

    Volume 16, 2011, pages 257-287

  • Singular behavior of the solution of the periodic Dirichlet heat equation in weighted $L^p$-Sobolev spaces

    Colette De Coster and Serge Nicaise

    Volume 16, 2011, pages 221-256

  • Non-autonomous Ornstein-Uhlenbeck equations in exterior domains

    Tobias Hansel and Abdelaziz Rhandi

    Volume 16, 2011, pages 201-220

  • A unifying approach to convergence of linear sampling type operators in Orlicz spaces

    Gianluca Vinti and Luca Zampogni

    Volume 16, 2011, pages 573-600

  • Simultaneous exact controllability: an elastodynamic system and Maxwell's equations

    B. Kapitonov and G. Perla Menzala

    Volume 16, 2011, pages 551-571

  • Well posedness and stability in the periodic case for the Benney system

    J. Angulo, A.J. Corcho, and S. Hakkaev

    Volume 16, 2011, pages 523-550

  • Local and global properties of solutions of heat equation with superlinear absorption

    Tai Nguyen Phuoc and Laurent Véron

    Volume 16, 2011, pages 487-522

  • Well-posedness for the fourth-order Schr"{o}dinger equations with quadratic nonlinearity"

    Jiqiang Zheng

    Volume 16, 2011, pages 467-486

  • Magnetostatic solutions for a semilinear perturbation of the Maxwell equations

    Teresa D'Aprile and Gaetano Siciliano

    Volume 16, 2011, pages 435-466

  • Quenching rate of solutions for a semilinear parabolic equation

    Masaki Hoshino

    Volume 16, 2011, pages 401-434

  • On coupled systems of Schr"{o}dinger equations"

    Z. Chen and W. Zou

    Volume 16, 2011, pages 775-800

  • Global branches of sign-changing solutions to a semilinear Dirichlet problem in a disk

    Yasuhito Miyamoto

    Volume 16, 2011, pages 747-773

  • Norm inflation for incompressible magneto-hydrodynamic system in $dot{B}_{infty}^{-1,infty}$

    Mimi Dai, Jie Qing, and Maria E. Schonbek

    Volume 16, 2011, pages 725-746

  • Metric formulae for nonconvex Hamilton–Jacobi equations and applications

    A. Marigonda and A. Siconolfi

    Volume 16, 2011, pages 691-724

  • Bilinear Fourier restriction estimates related to the 2d wave equation

    Sigmund Selberg

    Volume 16, 2011, pages 667-690

  • Global existence for an $L^2$ critical nonlinear Dirac equation in one dimension

    Timothy Candy

    Volume 16, 2011, pages 643-666

  • Some nonlinear heterogeneous problems with nonlocal reaction term

    F.J. Corrêa, M. Delgado, and A. Suárez

    Volume 16, 2011, pages 623-641

  • Boundedness, a priori estimates and existence of solutionsof elliptic systems with nonlinear boundary conditions

    I. Kosírová and P. Quittner

    Volume 16, 2011, pages 601-622

  • Orbital stability of solitary waves for a nonlinear Schr"odinger system"

    Nghiem V. Nguyen and Zhi-Qiang Wang

    Volume 16, 2011, pages 977-1000

  • A priori bounds for Gevrey–Sobolev norms of space-periodic three-dimensional solutions to equations of hydrodynamic type

    Vladislav Zheligovsky

    Volume 16, 2011, pages 955-976

  • On the well posedness of a class of PDEs including porous medium and chemotaxis effect

    Messoud Efendiev and Takasi Senba

    Volume 16, 2011, pages 937-954

  • Traveling fronts of a conservation law with hyper-dissipation

    Jerry L. Bona and Fred B. Weissler

    Volume 16, 2011, pages 917-935

  • Well-posedness of nonlinear parabolic problems with nonlinear Wentzell boundary conditions

    Giuseppe Maria Coclite, Gisèle Ruiz Goldstein, and Jerome A. Goldstein

    Volume 16, 2011, pages 895-916

  • Regularity of a very weak solution for parabolic equations and applications

    Jean-Michel Rakotoson,

    Volume 16, 2011, pages 867-894

  • Convergence to self-similar solutions for a parabolic-elliptic system of drift-diffusion type in $mathbb R^2$

    Toshitaka Nagai

    Volume 16, 2011, pages 839-866

  • Existence and multiplicity results for equations with nearly critical growth

    Francesca Gladiali and Massimo Grossi

    Volume 16, 2011, pages 801-837

  • Abstract elliptic and parabolic systems with applicationsto problems in cylindrical domains

    Angelo Favini, Davide Guidetti, and Yakov Yakubov

    Volume 16, 2011, pages 1139-1196

  • Local well-posedness and a priori bounds for the modified Benjamin-Ono equation

    Zihua Guo

    Volume 16, 2011, pages 1087-1137

  • The Navier-Stokes equations and weak Herz spaces

    Yohei Tsutsui

    Volume 16, 2011, pages 1049-1085

  • Potential well and exact boundary controllability for semilinear wave equations

    Yi Zhou and Ning-An Lai

    Volume 16, 2011, pages 1021-1047

  • Morse index estimates for quasilinear equations on Riemannian manifolds

    Silvia Cingolani, Giuseppina Vannella, and Daniela Visetti

    Volume 16, 2011, pages 1001-1020